Publication detail

Unified approach to graphs and metric spaces

PAVLÍK, J.

Original Title

Unified approach to graphs and metric spaces

English Title

Unified approach to graphs and metric spaces

Type

journal article in Web of Science

Language

en

Original Abstract

The paper provides a generalization of a metric with values in a general structure. Quantales and special kinds of ordered monoids are shown to be suitable for this purpose. Topological and categorical properties of spaces with such generalized metrics are studied and a special emphasis is given on paths in these spaces.

English abstract

The paper provides a generalization of a metric with values in a general structure. Quantales and special kinds of ordered monoids are shown to be suitable for this purpose. Topological and categorical properties of spaces with such generalized metrics are studied and a special emphasis is given on paths in these spaces.

Keywords

ordered monoid; generalized effect algebra; generalized metric space; path

Released

22.09.2017

Publisher

De Gruyter Publishers

Pages from

1213

Pages to

1238

Pages count

26

URL

Documents

BibTex


@article{BUT142880,
  author="Jan {Pavlík}",
  title="Unified approach to graphs and metric spaces",
  annote="The paper provides a generalization of a metric with values in a general structure. Quantales and special kinds of ordered monoids are shown to be suitable for this purpose. Topological and categorical properties of spaces with such generalized metrics are studied and a special emphasis is given on paths in these spaces.",
  address="De Gruyter Publishers",
  chapter="142880",
  doi="10.1515/ms-2017-0044",
  howpublished="online",
  institution="De Gruyter Publishers",
  number="5",
  volume="57",
  year="2017",
  month="september",
  pages="1213--1238",
  publisher="De Gruyter Publishers",
  type="journal article in Web of Science"
}